On the Chow groups of certain rational surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 1, pp. 41-59.
@article{ASENS_1981_4_14_1_41_0,
     author = {Bloch, Spencer},
     title = {On the {Chow} groups of certain rational surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {41--59},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1981},
     doi = {10.24033/asens.1396},
     zbl = {0524.14006},
     mrnumber = {83e:14006},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1396/}
}
TY  - JOUR
AU  - Bloch, Spencer
TI  - On the Chow groups of certain rational surfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1981
DA  - 1981///
SP  - 41
EP  - 59
VL  - Ser. 4, 14
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1396/
UR  - https://zbmath.org/?q=an%3A0524.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=83e:14006
UR  - https://doi.org/10.24033/asens.1396
DO  - 10.24033/asens.1396
LA  - en
ID  - ASENS_1981_4_14_1_41_0
ER  - 
%0 Journal Article
%A Bloch, Spencer
%T On the Chow groups of certain rational surfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1981
%P 41-59
%V Ser. 4, 14
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1396
%R 10.24033/asens.1396
%G en
%F ASENS_1981_4_14_1_41_0
Bloch, Spencer. On the Chow groups of certain rational surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 1, pp. 41-59. doi : 10.24033/asens.1396. http://www.numdam.org/articles/10.24033/asens.1396/

[1] H. Bass, Algebraic K-Theory, New York, W. A. Benjamin Inc., 1968. | MR | Zbl

[2] H. Bass, and J. Tate, The Milnor Ring of a Global Field, in Algebraic K-Theory II (Springer Lecture Notes in Math., No. 342, Springer-Verlag, 1973). | MR | Zbl

[3] F. Châtelet, Points rationnels sur certaines courbes et surfaces cubiques (Enseignement math., Vol. 5, 1959, pp. 153-170). | MR | Zbl

[4] J.-L. Colliot-Thélène and D. Coray, L'équivalence rationnelle sur les points fermés des surfaces rationnelles fibrées en coniques (Compositic Mathematica, Vol. 39, 1979, pp. 301-332). | Numdam | MR | Zbl

[5] J.-L. Colliot-Thélène and J.-J. Sansuc, La R-équivalence sur les tores (Ann. scient. Éc. Norm. Sup., T. 10, 1977, pp. 175-230). | Numdam | MR | Zbl

[6] R. Elman and T. Y. Lam, On the Quaternion Symbol Homomorphism gF : k2F → B (F), in Algebraic K-Theory II (Springer Lecture Notes in Math., No. 342, Springer-Verlag, 1973). | MR | Zbl

[7] T. Y. Lam, The Algebraic Theory of Quadratic Forms, W. A. Benjamin, Inc., New York, 1973. | MR | Zbl

[8] Yu. Manin, Le groupe de Brauer-Grothendieck en géométrie diophantienne (Actes Congrès Int. Math., Nice, 1970, pp. 401-411). | Zbl

[9] Yu. Manin, Cubic Forms, North Holland, Amsterdam, 1974. | Zbl

[10] J. Milnor, Algebraic K-Theory and Quadratic Forms (Inventiones Math., Vol. 9, 1970, pp. 318-344). | MR | Zbl

[11] J. Milnor, Introduction to Algebraic K-Theory (Ann. Math., Studies, No. 72, Princeton University Press, 1971). | MR | Zbl

[12] D. Quillen, Higher Algebraic K-Theory, in Algebraic K-Theory I (Lecture Notes in Math., No. 341, Springer-Verlag, 1973). | MR | Zbl

[13] J.-P. Serre, Corps Locaux, Hermann, Paris, 1962. | MR | Zbl

[14] C. Sherman, K-Cohomology of Regular Schemes, (to appear in Communications in Algebra).

[15] J.-L. Colliot-Thélène and J.-J. Sansuc, A Series of Notes in C. R. Acad. Sc., T. 282, série A, 1976 ; T. 284, série A, 1977 ; T. 284, 1977 ; T. 287, série A, 1978.

[16] S. Lang, Rapport sur la cohomologie des groupes, Benjamin, New York, 1966. | Zbl

Cited by Sources: